ON THE h(x)-JACOBSTHAL LUCAS OCTONION POLYNOMIALS

Main Article Content

RAGEA AHMED BOHAGR
ÜMIT TOKEŞER

Abstract

In this paper we define h(x)-Jacobsthal lucas octonion polynomials, the generalize the k-Jacobsthal lucas octonion numbers, Also we establish the generating function and the Binets formula for h(x)-Jacobsthal lucas Octonion polynomials. finally we investigate the Catalan's identity, the Cassini's identity and Docagnes Identity for the h(x)-Jacobsthal and h(x)-Jacobsthal lucas octonion polynomials respectively.this reseach can be beneficial for reseachers who are interested in such mathematical domain and formula as well as can be more beneficial for students and learners.

Keywords:
k-Jacobsthal lucas sequence, h(x)-Jacobsthal lucas polynomial, h(x)-Jacobsthal lucas octonion polynomials, the Genrating function for Jacobsthal lucas octonion polynomials

Article Details

How to Cite
BOHAGR, R. A., & TOKEŞER, ÜMIT. (2022). ON THE h(x)-JACOBSTHAL LUCAS OCTONION POLYNOMIALS. Asian Journal of Mathematics and Computer Research, 29(1), 1-8. Retrieved from https://ikpresse.com/index.php/AJOMCOR/article/view/7422
Section
Original Research Article

References

Nalli A, Haukkanen P. On generalized Fibonacci and Lucas polynomials. Chaos, Solitons, Fractals. 2009;42(5):3179-3186.

Catarino, Paula, Morgado Maria Luisa. On Generalized Jacobsthal and Jacobsthal-Lucas polynomials. Analele Universitatii” Ovidius” Constanta-Seria Matematica. 2016;24(3):61-78.

Djordjevic GB. Generalized Jacobsthal polynomials. Fibonacci Quarterly. 2000;38(3): 239-243.

Appropriate S. A New Generalization for Jacobsthal and Jacobsthal Lucas Sequences. Asian Journal of Mathematics and Physics. 2018;2(1):14-21.

Bohagr RA, Tokeser U. The h(x)-Jacobsthal octonion polynomials. Asian Journal of Mathematics and Computer Research. 2021;33-39.

Yasarsoy, Sevda, Acikgoz Mehmet, Duran Ugur. A study on the k-Jacobsthal and k-Jacobsthal Lucas Quaternions and Octonions.

Ipek A, Ari K. Ten h (x)-Fibonacci octonion polynomials. Alabama Journal of Mathematics. 2015;39:1-6.

KarataS¸, Adnan, Halici, Serpil. Horadam octonions. Analele Universitatii” Ovidius” Constanta-Seria Matematica. 2017;25(3):97-106.

C¸ imen, Cennet Bolat; I˙pek, Ahmet. On jacobsthal and jacobsthal lucas octonions.

Mediterranean Journal of Mathematics. 2017;14:37.

O¨ ztu¨rk AO¨ , Porsuk A. Some remarks regarding the (p, q)− Fibonacci and Lucas octonion polynomials. Universal Journal of Mathematics and Applications. 2018;1(1):46-53.

Bilgici, G¨oksal; Toka¸ser, U¨ mit; U¨ nal, Zafer. k-fibonacci and k-lucas generalized quaternions. Konuralp Journal of Mathematics. 2017;5(2):102-113.

Uygun S¸, Eldogan H. Properties of k-Jacobsthal and k-Jacobsthal Lucas sequences. General Mathematics Notes. 2016;36(1):34.

Bohagr RA, Tokeser U. k-Jacobsthal and k-Jacobsthal-Lucas generalized octonions. Asian Journal of Mathematics and Computer Research. 2021;1-6.